Asian Journal of Mathematics

Maximal Subbundles of Parabolic Vector Bundles

Usha N. Bhosle and Indranil Biswas

Full-text: Open access

Abstract

Let $X$ be a complex irreducible smooth projective curve of genus at least two and $M(r,d)$ a moduli space of stable parabolic vector bundles over $X$ of rank $r$ and degree $d$ with a fixed parabolic structure. For any parabolic bundle $E_*\in M(r,d)$ and a subbundle $F\, \subset\, E$ of rank $r'$ and fixed induced parabolic structure, set $s^{par}(E_*,F_*)\, :=\, dr'-\text{deg}(F)r$, where $F_*$ is $F$ equipped with the induced parabolic structure. If $E_*$ has a subbundle of rank $r'$ with the fixed induced parabolic structure, then let $s^{par}_{r'}(E_*)$ be the minimum of $s^{par}(E_*,F_*)$ taken over all such subbundles $F$. We investigate the strata of $M(r,d)$ defined by values of $s^{par}_{r'}(E_*)$.

Article information

Source
Asian J. Math., Volume 9, Number 4 (2005), 497-522.

Dates
First available in Project Euclid: 3 May 2006

Permanent link to this document
https://projecteuclid.org/euclid.ajm/1146673651

Mathematical Reviews number (MathSciNet)
MR2216243

Zentralblatt MATH identifier
1112.14017

Citation

Bhosle, Usha N.; Biswas, Indranil. Maximal Subbundles of Parabolic Vector Bundles. Asian J. Math. 9 (2005), no. 4, 497--522. https://projecteuclid.org/euclid.ajm/1146673651


Export citation